# SDR DHLA201000137

- Difficulty date: November 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,840 hours, 25,708 cycles
- Engine: Ge CFM56*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 3053230
- Part serial: 6490321CT
- Condition: Sheared
- Location: Brakes
- Part time: 2,987 hours, 1,435 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT BRAKE INOP, BRAKE PRESSURE NORMAL. ACFT WAS GROUNDED.  REPLACED WHEEL BRAKE CONTROL VALVE ASSY IAW MM 32-42-2.  SYS OPS NORMAL, OK FOR SERVICE.
